# SDR KBM2005F00132

- Difficulty date: June 4, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 5,803 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 355A09103601
- Condition: Worn
- Location: Tail Rotor
- Part time: 853 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HALF SHELL BEARINGS, WORN.  REMOVED AND REPLACED.  (K)
